Exact static soliton solutions of (3+1)-dimensional integrable theory with nonzero hopf numbers

Nenhuma Miniatura disponível

Data

1999-01-01

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Tipo

Artigo

Direito de acesso

Resumo

In this paper, we explicitly construct an infinite number of Hopfions (static, soliton solutions with nonzero Hopf topological charges) within the recently proposed (3+1)-dimensional, integrable, and relativistically invariant field theory. Two integers label the family of Hopfions we have found. Their product is equal to the Hopf charge which provides a lower bound to the soliton’s finite energy. The Hopfions are explicitly constructed in terms of the toroidal coordinates and shown to have a form of linked closed vortices. © 1999 The American Physical Society.

Descrição

Palavras-chave

Idioma

Inglês

Como citar

Physical Review Letters, v. 83, n. 9, p. 1723-1726, 1999.

Itens relacionados

Financiadores